Apr 18, 2020 12:47PM MinusTwo wrote:
GMD - in my experience - yes, it gets worse before it gets better. But it depends on the side effects. Fatigue continues to get worse. If your white blood cells go down, ask about neulasta. I had an injection 24 hours after each infusion. You shouldn't have nausea - that's controllable. Talk to your MO. I had lots of diarrhea. Yes, I got meds & they helped, but I still requested an extra bag of saline infused between each of the 3 week cycles so I wouldn't get dehydrated. You can get mouth sores, but I mostly missed that one.
Are you icing to help from losing your nails? I used frozen peas on my fingernails and didn't lose any. You're about to the stage where I lost my hair. Rather than shave my head, I got a buzz cut.
I would suggest you join one of the chemo groups for those in treatment right now. It helped me so much to share the journey, the side effects and the solutions. There should be one for March & for April - something like "chemo in March"
I'm pretty sure this is the link with chemo tips below.